# SDR QXEA2015122600666

- Difficulty date: December 26, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 34,301 hours, 35,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR PATH LIGHTING STRIP AT THE MAIN CABIN DOOR IS LOOSE.  RESECURED AS REQUIRED. RETURNED TO SERVICE.
